# SDR HEEA082428

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 3212 · Emergency Flotation Section
- Part: Bottle
- Part number: 297800013
- Part serial: 731
- Condition: Discharged
- Location: Emergency Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT BOTTLE DISCHARGD. REPAIRED.
